RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 168–175 (Mi umn5748)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR and abroad

Tikhonov's work on methods of solving ill-posed problems

V. A. Il'in


Full text: PDF file (1089 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:2, 142–149

Bibliographic databases:

Document Type: Information matherial
MSC: 47A52, 45Q05, 35R30

Citation: V. A. Il'in, “Tikhonov's work on methods of solving ill-posed problems”, Uspekhi Mat. Nauk, 22:2(134) (1967), 168–175; Russian Math. Surveys, 22:2 (1967), 142–149

Citation in format AMSBIB
\Bibitem{Ili67}
\by V.~A.~Il'in
\paper Tikhonov's work on methods of solving ill-posed problems
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 168--175
\mathnet{http://mi.mathnet.ru/umn5748}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=205801}
\zmath{https://zbmath.org/?q=an:0158.24303}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 2
\pages 142--149
\crossref{https://doi.org/10.1070/RM1967v022n02ABEH001216}


Linking options:
  • http://mi.mathnet.ru/eng/umn5748
  • http://mi.mathnet.ru/eng/umn/v22/i2/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tokmakova, V. V. Strizhov, “Otsenivanie giperparametrov lineinykh regressionnykh modelei pri otbore shumovykh i korreliruyuschikh priznakov”, Inform. i ee primen., 6:4 (2012), 66–75  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:387
    Full text:162
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019